A 27-year-old male asked:
Disclaimer

i take a multivitamin,12.5mg of atenolol,and omega 3 fish oil. i'm out of balance all day long.not like vertigo just out of balance. any idea why?

1 doctor answer
Dr. Robert Stachler
30 years experience ENT and Head and Neck Surgery
Off balance: You probably are suffering from BPPV (benign positional postural vertigo). This will usually occur with changes in position or even turning around in your bed it will last 30 sec then stop. It is made better by focusing on an object on the wall or an object fixed in space . You should see the local ent in the area and they can perform the maneuver to get rid of the problem. Good luck !
Answered on Dec 29, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Monitor lipid levels: atenolol might reduce the antihyperlipidemic (lowering blood lipids) effects of omega-3
A 29-year-old member asked:
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Yes: In general yes but always need to read labels & make sure one isn't consuming too much which is unlikely....Max fish oil/day is 3000mg but bear in min ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Yes: These are safe though I wouldn't take them all at once. I advise the multivitamin after breakfast, the probiotic at the start of a meal, the fish oil ... Read More
A 20-year-old male asked:
Dr. Bennett Werner
43 years experience Cardiology
You should be: It is unnecessary to take these supplements - there is no data that suggests benefit to you at your age (and taking them doesn't slow the normal agin ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month